# SDR SWIA200414137

- Difficulty date: October 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 7,709 hours, 7,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 621 RIGHT SIDE CARGO BAY IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED -2, -4, -6 REPAIR PARTS IAW REO 601R-53-5542.
